Bounded and unbounded operators similar to their adjoints
Bull. Korean Math. Soc. 2017 Vol. 54, No. 1, 215-223
https://doi.org/10.4134/BKMS.b160037
Published online January 31, 2017
Souheyb Dehimi and Mohammed Hichem Mortad
Ahmed Ben Bella, B.P. 1524, ElMenouar, Ahmed Ben Bella, B.P. 1524, El Menouar
Abstract : In this paper, we establish results about operators similar to their adjoints. This is carried out in the setting of bounded and also unbounded operators on a Hilbert space. Among the results, we prove that an unbounded closed operator similar to its adjoint, via a cramped unitary operator, is self-adjoint. The proof of this result works also as a new proof of the celebrated result by Berberian on the same problem in the bounded case. Other results on similarity of hyponormal unbounded operators and their self-adjointness are also given, generalizing well known results by Sheth and Williams.
Keywords : similarity, bounded and unbounded operators, closed, self-adjoint, normal, hyponormal operators, unitary cramped operators, numerical range
MSC numbers : Primary 47A62; Secondary 47A05, 47A12, 47B20, 47B25
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd